On transformations of differential equations and systems with deviating argument

František Neuman

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 1, page 87-90
  • ISSN: 0011-4642

How to cite

top

Neuman, František. "On transformations of differential equations and systems with deviating argument." Czechoslovak Mathematical Journal 31.1 (1981): 87-90. <http://eudml.org/doc/13242>.

@article{Neuman1981,
author = {Neuman, František},
journal = {Czechoslovak Mathematical Journal},
keywords = {differential equation with constant deviation; transformation of systems of differential equations},
language = {eng},
number = {1},
pages = {87-90},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {On transformations of differential equations and systems with deviating argument},
url = {http://eudml.org/doc/13242},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Neuman, František
TI - On transformations of differential equations and systems with deviating argument
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 1
SP - 87
EP - 90
LA - eng
KW - differential equation with constant deviation; transformation of systems of differential equations
UR - http://eudml.org/doc/13242
ER -

References

top
  1. Aczél J., Lectures on Functional Equations and Their Applications, Acad. Press, New York 1966. (1966) MR0208210
  2. Barvínek E., О rozložení nulových bodů řešení lineární diferenciální rovnice y" = Q(t) y a jejich derivací, Acta Fac. Nat. Univ. Comenian. 5 (1961), 465-474. (1961) 
  3. Borůvka O., One-parameter continuous groups of transformations on line, To appear. 
  4. Choczewski В., On differentiable solutions of a functional equation, Ann. Polon. Math. 13 (1963), 133-138. (1963) MR0153998
  5. Hale J., Functional Differential Equations, Springer, Berlin 1971. (1971) Zbl0223.34057MR0390425
  6. Kuczma M., Functional Equations in a Single Variable, PWN, Warszawa 1968. (1968) Zbl0196.16403MR0228862
  7. Melvin L. H., 10.1016/0022-0396(75)90076-5, J. Diff. Equations 18 (1975), 1-10. (1975) Zbl0318.34069MR0387766DOI10.1016/0022-0396(75)90076-5
  8. Myškis A. D., Linejnyje Differencial'nyje Uravnenija s Zapazdyvajuscim Argumentom, Nauka, Moskva 1972. (1972) 
  9. Tryhuk V., The most general transformation of homogeneous linear retarded differential equation of the first order, To appear. 

Citations in EuDML Documents

top
  1. Josef Diblík, A criterion for convergence of solutions of homogeneous delay linear differential equations
  2. František Neuman, Simultaneous solutions of a system of Abel equations and differential equations with several deviations
  3. Jan Čermák, Asymptotic properties of differential equations with advanced argument
  4. Jan Čermák, On transformations of functional-differential equations
  5. Jan Čermák, Asymptotic behaviour of solutions of some linear delay differential equations
  6. Jan Čermák, On the delay differential equation y'(x) = ay(τ(x)) + by(x)
  7. Václav Tryhuk, Remark to transformations of linear differential and functional-differential equations
  8. Josef Diblík, Behaviour of solutions of linear differential equations with delay
  9. Václav Tryhuk, Effective criterion for the transformation of linear functional-differential equations of first order into canonical form with constant coefficients and deviations
  10. Oldřich Kopeček, Equation f ( p ( x ) ) = q ( f ( x ) ) for given real functions p , q

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.